RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 334–340 (Mi de4448)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Some constructive properties of solutions of a hyperbolic equation that is degenerate inside the domain

Ph. B. Nakhusheva

Romanovskii Mathematical Institute, Academy of Sciences of UzSSR

Full text: PDF file (551 kB)

Bibliographic databases:
UDC: 517.956
Received: 07.08.1981

Citation: Ph. B. Nakhusheva, “Some constructive properties of solutions of a hyperbolic equation that is degenerate inside the domain”, Differ. Uravn., 18:2 (1982), 334–340

Citation in format AMSBIB
\Bibitem{Nak82}
\by Ph.~B.~Nakhusheva
\paper Some constructive properties of solutions of a hyperbolic equation that is degenerate inside the domain
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 334--340
\mathnet{http://mi.mathnet.ru/de4448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649678}


Linking options:
  • http://mi.mathnet.ru/eng/de4448
  • http://mi.mathnet.ru/eng/de/v18/i2/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. B. Nakhusheva, “Smeshannaya zadacha dlya uravneniya giperbolo-parabolicheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19, SamGTU, Samara, 2003, 161–162  mathnet  crossref
  • Number of views:
    This page:53
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019